MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-GENERAL LAPAROSCOPY KIT

Medline Industries, LP MEDLINE; DBD-GENERAL LAPAROSCOPY KIT
Catalog Number DYNJ904574D
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that xray gauze missing qr code on packaging that¿s needed for counting.Component picture on medpack shows qr code should be on packaging for customer to log in system.
 
Additional Manufacturer Narrative
The customer reported xray gauze missing the qr code and the reported issue was incorrect component.A photo and a sample were received, including one photo along with five bundles of gauze as the physical samples; finished good production records, finished good pack build, and trending were reviewed.Upon examination of the photo and physical sample, medline observed the incorrect component was received and the gauze provided did not contain the qr code, confirming the reported issue.Based on the complaint details, photos and physical sample this issue was caused by a manual picking error; production and qc managers have been notified of the reported issue, feedback will be provided to the build team for awareness and to prevent recurrence in the future, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-GENERAL LAPAROSCOPY KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
brianna montgomery
three lakes drive
northfield, IL 60093
MDR Report Key50797347
Report Number1417592-2026-43172
Device Sequence Number10529384
Product Code FDE
UDI-Device Identifier10195327552305
UDI-Public10195327552305
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ904574D
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown